# SDR DHL2001727551

- Difficulty date: August 17, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 65619034
- Condition: Worn
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, RIGHT PRIMARY H/E EXHAUST LOUVERS HAVE PLAY.  REMOVED RT PRIMARY H/E EXHAUST LOUVERS PER B-727 IAW MM 21055-00.  REPLACED RT  PRIMARY H/E EXHAUST LOUVERS PER B-727 MM 21-55-00.  OPS CHECK RT PRIMARY HEAT EXCHANGER EXHAUST LOUVERS PER B-727 MM 21-55-01, OPS CHECK OK.
